# SDR MASA2021032600075

- Difficulty date: March 26, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 40,123 hours, 3,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ROW 3 ON RH PARTITION INOP
FOUND WIRE IN CEILING PANEL LOOSE-RECONNECTED
